| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 89-92


R. Alawia, I. Darti, A. Suryanto
      Stability and bifurcation analysis of discrete partial dependent predator-prey model with delay
      Applied Mathematical Sciences, Vol. 7, 2013, no. 89, 4403-4413
      http://dx.doi.org/10.12988/ams.2013.37421

Ayoub Arafi, Youssef Safi, Rkia Fajr, Abdelaziz Bouroumi
      Classification of mammographic images using artificial neural networks
      Applied Mathematical Sciences, Vol. 7, 2013, no. 89, 4415-4423
      http://dx.doi.org/10.12988/ams.2013.35293

Young Bae Jun, Sun Shin Ahn, Eun Hwan Roh
      Energetic subsets and permeable values with applications in BCK/BCI-algebras
      Applied Mathematical Sciences, Vol. 7, 2013, no. 89, 4425-4438
      http://dx.doi.org/10.12988/ams.2013.36332

M. Zh. Minglibayev, G. M. Mayemerova
      Investigation of the evolution equations of the three-body problem with variable masses
      Applied Mathematical Sciences, Vol. 7, 2013, no. 89, 4439-4454
      http://dx.doi.org/10.12988/ams.2013.36302

Ingoo Cho, Hwajoon Kim
      The Laplace transform of derivative expressed by Heaviside function
      Applied Mathematical Sciences, Vol. 7, 2013, no. 90, 4455-4460
      http://dx.doi.org/10.12988/ams.2013.36301

Norichika Matsuki
      An exploratory method for solving the stationary Schrodinger equation
      Applied Mathematical Sciences, Vol. 7, 2013, no. 90, 4461-4464
      http://dx.doi.org/10.12988/ams.2013.36295

Abdellatif El Amraoui, Abdellah El Gharad, Mohammed Ouadi Bensalah
      Probabilistic model of damage from a deterministic model and estimated lifetimes (case SAE 1137 carbon steel)
      Applied Mathematical Sciences, Vol. 7, 2013, no. 90, 4465-4474
      http://dx.doi.org/10.12988/ams.2013.36345

S. T. Huseynov
      On Holder continuity of solutions of second order non-uniformly degenerate parabolic equations in divergent form
      Applied Mathematical Sciences, Vol. 7, 2013, no. 90, 4475-4482
      http://dx.doi.org/10.12988/ams.2013.36350

Fen Luo
      Global attractivity of a SEIRS epidemic dynamical system with vaccination pulse and two time delays
      Applied Mathematical Sciences, Vol. 7, 2013, no. 90, 4483-4491
      http://dx.doi.org/10.12988/ams.2013.36335

Dmitry Namiot
      Flock patterns and context
      Applied Mathematical Sciences, Vol. 7, 2013, no. 90, 4493-4497
      http://dx.doi.org/10.12988/ams.2013.36306

Z. Manoussaridis, C. Mamaloukas, M. Sagheb-Tehrani
      Decision making for time-constrained commodity trasportation
      Applied Mathematical Sciences, Vol. 7, 2013, no. 91, 4499-4507
      http://dx.doi.org/10.12988/ams.2013.36340

Bambang Irawan, ING. Wardana, Slamet Wahyudi, Bambang Dwi Argo
      Numerical methods for predicting melting through the gap applied to the one-dimensional Stefan problem using Taylor series
      Applied Mathematical Sciences, Vol. 7, 2013, no. 91, 4509-4519
      http://dx.doi.org/10.12988/ams.2013.36313

Chalermpon Bunpog
      The compound equation related to the Bessel-Helmholtz equation and the Bessel-Klein-Gordon equation
      Applied Mathematical Sciences, Vol. 7, 2013, no. 91, 4521-4530
      http://dx.doi.org/10.12988/ams.2013.36342

Ai Ling Tan, Ehsanollah Mansourirad
      Cost minimization in hotel's service recovery
      Applied Mathematical Sciences, Vol. 7, 2013, no. 91, 4531-4534
      http://dx.doi.org/10.12988/ams.2013.35291

Mario Gionfriddo, Lorenzo Milazzo
      Uniform coloured hypergraphs and blocking sets
      Applied Mathematical Sciences, Vol. 7, 2013, no. 91, 4535-4548
      http://dx.doi.org/10.12988/ams.2013.36312

Mario Gionfriddo, Lorenzo Milazzo
      Equiblocking sets in K2,2-designs and in K3,3-designs
      Applied Mathematical Sciences, Vol. 7, 2013, no. 91, 4549-4557
      http://dx.doi.org/10.12988/ams.2013.36341

Normi Abdul Hadi, Arsmah Ibrahim, Fatimah Yahya, Jamaludin Md Ali
      2-Dimensional image representation using beta-spline
      Applied Mathematical Sciences, Vol. 7, 2013, no. 92, 4559-4569
      http://dx.doi.org/10.12988/ams.2013.33159

D. Barilla, G. Caristi, Marius Stoka, A. Puglisi
      A Laplace type problem for two hexagonal lattices of Delone with obstacles
      Applied Mathematical Sciences, Vol. 7, 2013, no. 92, 4571-4581
      http://dx.doi.org/10.12988/ams.2013.35242

David Barilla
      A Buffon type problem for two Delone trapezoidal lattices with obstacles (four trapetium)
      Applied Mathematical Sciences, Vol. 7, 2013, no. 92, 4583-4594
      http://dx.doi.org/10.12988/ams.2013.35243

A. Ouhadan, E. H. El Kinani, M. Hajar
      Lie symmetries analysis for SIR model of epidemiology
      Applied Mathematical Sciences, Vol. 7, 2013, no. 92, 4595-4604
      http://dx.doi.org/10.12988/ams.2013.36348


Journals | Books | Author guidelines